# SDR AC2A0000030

- Difficulty date: February 3, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 230312001101
- Condition: Worn
- Location: Tail Rotor Pitch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LINKS.  REPLACED LINKS.  (X)
